# SDR QMLA2020092820049

- Difficulty date: September 24, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N629AM
- Make and model: Snias AS350B3
- Aircraft serial: 3941
- Aircraft time: 4,882 hours, 14,978 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,882 hours, 7,263 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Starter Gen
- Part number: 150SG122Q4
- Part serial: 10758
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 1,189 hours, 3,769 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON SEPTEMBER 24TH 2020, AT APPROXIMATELY 15:30, THE GENERATOR ON AIRCRAFT N629AM FAILED IN FLIGHT.  THE AIRCRAFT LOST ELECTRICAL POWER AND THE RADIOS AND VEMD WENT OFFLINE.  THE PILOT EXECUTED A PRECAUTIONARY LANDING AT AN OFF AIRPORT LOCATION.  AFTER LANDING, THE ENGINE WOULD NOT SHUT DOWN SO THE EMERGENCY FUEL CUT-OFF HAD TO BE ACTUATED.  UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE GENERATOR HAD FAILED IN FLIGHT AND PORTION OF THE COMMUTATOR AND BRUSHES HAD COME APART.
